# SDR MWEA96485

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5260 · Entrance Stairs
- Part: Steps
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, THE AFT AIRSTAIR THREE STEPS FROM BOTTOM HAS CRACKED RT SIDE.  COMPLETED A REPAIR IAW SRM 52-01, SHEET 4.
